# SDR CALA2024040400977

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 93,495 hours, 23,268 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sidewall Panel
- Part number: B5200519
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CRG SIDEWALL PANEL # 154JW HAVE THE EDGE WORN OUT. PERFORMED INSPECTION OF PANEL REFERENCING AMM. 25-50-00-216-051. NO CUTS, TEARS, OR HOLES PRESENT - ONLY SLIGHT EDGE WEAR THAT WAS ABLE TO BE TRIMMED. FUNCTIONS AS INTENDED - OKAY FOR SERVICE.
